# SDR 0202986744

- Difficulty date: September 18, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 53,960 hours, 9,709 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1U11937
- Condition: Malfunctioned
- Location: Blg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LANDING GEAR DOOR OPEN LIGHT ILLUMINATED WITH THE LANDING GEAR HANDLE IN THE OFF POSITION.  RECYCLED LANDING GEAR AND LIGHT WENT OUT BUT FLICKED ON/OFF FOR THE REMAINDER OF THE FLIGHT.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE BODY LANDING GEAR DOOR ACTUATOR.  OPERATIONAL CHECK GOOD.
